# SDR SWAA2020081707832

- Difficulty date: August 10, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 48,791 hours, 24,208 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT AFT GALLEY BELOW FLOOR PNL AT DOOR 2R AFT SERVICE. MATERIAL REMOVED BEYOND LIMITS PER SRM 53-70-51-1A-1. PERMANENT REPAIR REQUIRED STA 986.5 RH DOOR OPENING. / PERFORMED REPAIR AT FLOOR BEAM BS 986.5 RBL 20 TO RBL 51 UPPER FLANGE IAW B737-7 SRM 53-70-51-REPAIR4. 53-70-51-REPAIR4. FIG-205; 206 & 207. THIS IS CATEGORY A (PERMANENT REPAIR)
